Hyperparathyroid Forum
By logging-in to this Forum, you are agreeing to the Hyperparathyroid Forum Terms and conditions of Use http://hyperparathyroid.forumotion.co.uk/f5-hyperparathyroid-forum-terms-and-conditions-of-use

Why so much polyethylene glycol in meds and supplements?!

Go down

Why so much polyethylene glycol in meds and supplements?!

Post by Little Audrey on Fri Apr 17, 2015 5:14 pm

I am constantly searching for answers for my lingering symptoms.    I noticed recently that my vitamins both contain polyethylene glycol.   I alternate between 2 different vitamins, and, as mentioned, they both contain this crap.   

I then noticed that the Armour thyroid I have been taking for 10-12 years ALSO contains polyethylene glycol!    I have a very sensitive body.    Thirty-five years ago I had a  TERRIBLE allergic reaction to some wood stain I was using.   I won't go into details here with the symptoms, but I was practically crippled for many years!     So I am VERY afraid of chemicals and such.     

A month ago, my hematologist prescribed iron supplements and vitamin C for my iron deficiency.    The day I started taking these 2 supplements, I developed very severe pain in my hips, tailbone area, and thighs.    I have had trouble with my upper arms, thighs, and neck being stiff for 4-1/2 years now nonstop, but this new pain in my thighs was MUCH worse.    My hips and thighs hurt so badly I was having trouble walking.   I immediately suspected the iron and vitamin C as the cause of this new pain, since the pain started the exact same day I started taking these.     I checked the bottle of the iron supplements and found that it TOO contains polyethylene glycol!!

A few years ago, my gastroenterologist prescribed MiraLAX for me.    I noticed that MiraLAX is polyethylene glycol!!    I thought polyethylene was plastic, and I thought that glycol was used in making antifreeze.    So I started my research.    Polyethylene is plastic.    It is ethylene glycol that is used in making antifreeze.  Supposedly, polyethylene and ethylene are 2 completely different substances, and polyethylene is supposed to be safe in small amounts.    I don't know about you, but I prefer not to ingest something that so closely resembles something that is toxic and which can be toxic itself if too much is ingested!    Needless to say, I stopped taking the MiraLAX immediately!

I am now wondering if all of this polyethylene glycol I have been ingesting over the years in my medications and supplements might just be negatively affecting my body!!!

I am also wondering why the heck manufacturers are putting this crap in our medications and supplements!!!!!     I have not yet learned what purpose this substance might serve, but I'm going to find out!!       I am also going to call my hematologist and ask if he can prescribe a more pure iron tablet which does not contain polyethylene glycol!    Also, I am going to search for a vitamin which does not contain this junk!

The Nature-thyroid that I was just recently prescribed does NOT contain PEG.   I am VERY happy about this!!!

Audrey

Little Audrey

Posts : 1131
Join date : 2014-03-30
Age : 65

View user profile

Back to top Go down

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum